MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 11MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/400MM/RT-STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 11MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/400MM/RT-STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.003.460S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown when the event occurred.This report is for 1 (one) lateral entry femoral recon nail/unknown lot.Complainant part is not expected to be returned for manufacturer review/investigation.Device is not distributed in the united states, but is similar to device marketed in the usa.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a revision of a 11 mm lateral entry femoral recon nail and at least two (2) recon screws (5.0 mm locking screws) on (b)(6) 2017 due to nonunion.All devices were removed intact, and the patient was then revised to another recon nail.There were no complications during the revision of the implants and no additional interventions were required to complete the surgery successfully.The patient is reported to be in stable condition.This complaint involves at least three (3) devices.Concomitant devices reported: unknown screws (part # unknown, lot # unknown, quantity # unknown).This report is for the nail.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
11MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/400MM/RT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7146027
Report Number2939274-2017-50418
Device Sequence Number16378713
Product Code HSB
UDI-Device Identifier10886982082275
UDI-Public(01)10886982082275(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K040336
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.003.460S
Device Catalogue Number04.003.460S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer11/28/2017
01/23/2018
Initial Report FDA Received Date12/26/2017
Supplement Report FDA Received Date01/19/2018
01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;